# SDR SWAA2016042651356

- Difficulty date: March 5, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 61,748 hours, 48,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE AREA CUT OUT CRACKED AT BS 304.5, WL 256.6.  REPAIRED CUT OUT IAW SRM.
